# SDR UALA2011092005060

- Difficulty date: September 19, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 57,106 hours, 6,756 cycles
- Engine: Pwa PW4056
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CENTER ROLLER RAIL DAMAGED AT STA 1800.  DAMAGED SECTION 12 INCHES LONG.  PER EVA STA 1728 THRU 1851 REMAIN EMPTY DUE TO DAMAGE TO THE ADJACENT FLOORBEAM STRUCTURE MUST BE REPLACED OR REPAIRED WITHIN 100 FLT CYCLE NOT TO EXCEED PTC 6856 PER EVC 81309.  HOLES DRILL AND AFT END TRAY NEEDS TO BE ROUNDED AND SUPPORT PIN INSTALLED.  INSTALLED ROLLER TRAY, ROLLERS (2 EACH) AND SUPPORT PIN.
